# SDR ASAA2019120651512

- Difficulty date: December 5, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 44,465 hours, 13,297 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 FAIL GROUNDED - YES. PERFORMED B737-800 FIM TASK 23-11-00 HF COMM SYS-BITE PROCEDURE "HF 1 TRANSCEIVER CHECKS GOOD, HF 2 ALSO PASSES BITE TEST.CYCLED HF 1 CB AT P18-2 E11, HF 1 CHECKS GOOD GROUND VERIFICATION SUCCESSFUL.
